# SDR AU990899

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: A1843
- Condition: Collapsed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION SPRAG CLUTCH BEARING OVERHEATED WITH SUBSEQUENT FAILURE AND DISINTEGRATION OF TWO BALLS.
